# SDR ASAA2019082130567

- Difficulty date: August 21, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,073 hours, 13,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR MOP SILL IS CORRODED BETWEEN FS 947 TO FS 990. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1. REMOVED AND REPLACED MOP SILL IAW SRM 51-40-02-0G-0W 1.5 O .080 R .040 L 3.0 D .040.
